Israel Journal of Mathematics

, Volume 32, Issue 2, pp 209–220

EmbeddingL1 in a Banach lattice

  • N. J. Kalton

DOI: 10.1007/BF02764917

Cite this article as:
Kalton, N.J. Israel J. Math. (1979) 32: 209. doi:10.1007/BF02764917


We show that ifX is a Banach lattice containing no copy ofc0 and ifZ is a subspace ofX isomorphic toL1[0, 1] then (a)Z contains a subspaceZ0 isomorphic toL1 and complemented inX and (b)X contains a complemented sublattice isomorphic and lattice-isomorphic toL1.

Copyright information

© The Weizmann Science Press of Israel 1979

Authors and Affiliations

  • N. J. Kalton
    • 1
  1. 1.Department of MathematicsUniversity of IllinoisUrbanaUSA
  2. 2.Department of Pure MathematicsUniversity College of SwanseaSwanseaWales, U.K.